# SDR 08FDEA00967

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Part number: 1539M25G01
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INTAKE BLACK SOUND SUPPRESSION FWD LIP IS BROKE AT THE 10:30 POSITION.  REMOVED PANEL IAW MM 72-23-01.  REPAIRED IAW MM 72-23-01.  RESTORED FINISH IAW SRM 51-21-02 VOL II.   REINSTALLED SUPPRESSION PANEL IAW AMM 72-23-00.
